Format

Send to

Choose Destination
Hinyokika Kiyo. 2007 Oct;53(10):695-8.

[Skin reaction induced by subcutaneous injection of LH-RH analogue].

[Article in Japanese]

Author information

1
Departments of Urology, Osaka Medical College.

Abstract

Luteinizing hormone-releasing hormone agonist (LH-RH analogue) therapy, is one of the most widely used hormonal therapies. Recently, subcutaneous injection of a new long acting 3-month LHRH analogue depot has been developed. We investigated the adverse events induced by injection of an LH-RH analogue in 82 patients (median age was 75 year old, 59-87) using our questionnaire. Forty-eight and 34 cases had been administered leuprorelin acetate (LSR) and goserelin acetate (ZLA). The presentation rate of skin reaction was 8.8% (3/34) in the ZLA group and 14.6% (7/48) in the LSR group. There was no significant difference in rate of skin reaction between the LSR and ZLA group (p = 0.5113). Eight patients had induration (6 in LSR 2 in ZLA). We also present a case of subcutaneous granuloma formation at the injection site after using the three-month type preparation of leuprorelin acetate. We should be aware of the risk of skin reactions at the injection site and monitor carefully when using an LH-RH analogue.

PMID:
18018584
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Kyoto University Resarch Information Repository - Kiyo
Loading ...
Support Center